| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 49-52


Junichi Aramaki
      On the classical solutions of the extended magnetostatic Born-Infeld system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 49, 2397-2426
      http://dx.doi.org/10.12988/ams.2014.43219

Khadidja Nisse, Lamine Nisse
      Existence result for two-dimensional Kuramoto-Sivashinsky equation with nonlocal source
      Applied Mathematical Sciences, Vol. 8, 2014, no. 49, 2427-2437
      http://dx.doi.org/10.12988/ams.2014.43163

C. S. Ryoo
      Generalized (h,q)-tangent numbers and polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 49, 2439-2445
      http://dx.doi.org/10.12988/ams.2014.4295

C. S. Ryoo
      Symmetric properties for the twisted (h,q)-tangent polynomials associated with the p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 8, 2014, no. 49, 2447-2453
      http://dx.doi.org/10.12988/ams.2014.43181

Aminah Qawasmeh, Marwan Alquran
      Soliton and periodic solutions for (2+1)-dimensional dispersive long water-wave system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 50, 2455-2463
      http://dx.doi.org/10.12988/ams.2014.43170

Alexander Shmyrov, Vasily Shmyrov, Dzmitry Shymanchuk
      Prospects for the use of space robots in the neighbourhood of the libration points
      Applied Mathematical Sciences, Vol. 8, 2014, no. 50, 2465-2471
      http://dx.doi.org/10.12988/ams.2014.43158

N. Ahmed, D. J. Bhattacharyya
      Free convection in MHD Couette flow with heat source and chemical reaction
      Applied Mathematical Sciences, Vol. 8, 2014, no. 50, 2473-2482
      http://dx.doi.org/10.12988/ams.2014.4277

Badreddine Benyacoub, Souad ElBernoussi, Abdelhak Zoglat, EL Moudden Ismail
      Classification with hidden Markov model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 50, 2483-2496
      http://dx.doi.org/10.12988/ams.2014.42129

V. Guglielmi, G. Debiais
      Cloud characterization through probabilistic signal processing of multi-wavelength LIDAR data
      Applied Mathematical Sciences, Vol. 8, 2014, no. 51, 2497-2512
      http://dx.doi.org/10.12988/ams.2014.43227

Mohamed Laghdir, Ahmed Rikouane
      A note on approximate subdifferential of composed convex operator
      Applied Mathematical Sciences, Vol. 8, 2014, no. 51, 2513-2523
      http://dx.doi.org/10.12988/ams.2014.43157

Sheng-Huang Su, Min-Sheng Lin
      Counting independent sets and its variation in cocomparability graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 51, 2525-2531
      http://dx.doi.org/10.12988/ams.2014.43173

Liu Le, Gao Rongxiong, Wu Jiankang
      Numerical study of cell membrane trembling of a cell moving through a bottleneck of a channel
      Applied Mathematical Sciences, Vol. 8, 2014, no. 51, 2533-2545
      http://dx.doi.org/10.12988/ams.2014.43177

S. Sekar, C. Jaisankar
      Numerical strategies for the nonlinear integro-differential equations using single-term Haar wavelet series
      Applied Mathematical Sciences, Vol. 8, 2014, no. 51, 2547-2554
      http://dx.doi.org/10.12988/ams.2014.43167

P. Jayagowri, G. Geetharamani
      A critical path problem using intuitionistic trapezoidal fuzzy number
      Applied Mathematical Sciences, Vol. 8, 2014, no. 52, 2555-2562
      http://dx.doi.org/10.12988/ams.2014.43149

Wan Muhamad Amir W Ahmad, Mohamad Arif Bin Awang Nawi, Nor Azlida Aleng, Nurfadhlina Abdul Halim, Mustafa Mamat, Mohd Pouzi Hamzah, Zalila Ali
      Association of hypertension with risk factors using logistic regression
      Applied Mathematical Sciences, Vol. 8, 2014, no. 52, 2563-2572
      http://dx.doi.org/10.12988/ams.2014.42130

Phakdi Charoensawan
      Coupled fixed point theorems for a \phi-contractive mapping in partial metric spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 52, 2573-2586
      http://dx.doi.org/10.12988/ams.2014.43196

Lucille M. Bugo, Imelda S. Aniversario, Sergio R. Canoy, Jr.
      On sequential geodetic numbers of some connected graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 52, 2587-2597
      http://dx.doi.org/10.12988/ams.2014.43217


Journals | Books | Author guidelines